Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Regularly consume whiskey, taking Trika after an episode of palpitations. Should I continue this medicine?

I have been taking two pegs of good indian whiskey for the past 20 yrs. almost regulairy except religious days. I experiecd palpitation for the first time in 1996. This was happening not regularily but at times. Last incidence took place in 2005/06 and after that i never faced this problem. This subsided on taking Trika 0.25 mg. Please comment on the reasons and advise for further continuation/discontinuation. Vijay Dogra
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are taking alcohol for last 20 years it is long time, Palpitation occured many years back are you taking Trika regularly this is bezodizepine anti axiety drug and causes dependence so it should be discontinued.Palpitation go for cardiac check up with ECG and Holter Monitoring, to find any cardiac abnormality.
You should undertake a medical check up to see that every thing is fine if not yet done and at least alcohol should be used in moderation or if possible to quit.
It all depend on your age as you have not mentioned age, Routine CBC,FBS,PPBS,Liver Function Test includung GGT,Lipid Profile , Sonography of Abdomen,TMT etc may be done.
If you smoke also it should be discontinued,
If you are over weight try to reduce weight.
Take Care
Good luck to you
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor